# SDR 6045447120105

- Difficulty date: February 1, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N323FX
- Make and model: Cndair CL6002B19
- Aircraft serial: 5447
- Aircraft time: 4,947 hours, 2,732 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF CREW COULD NOT ACTUATE MACH/STAB TRIM WARNING CAS MESSAGE ON EICAS.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITHOUT INCIDENT.  MAINTENANCE REPLACED FAULTY TRIM DISCONNECT SWITCH.
